Alert archive / Utah / Winter Storm Warnings in 2006
Winter Storm Warning 18, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this winter storm warning at Dec 27, 2006, 6:36 PM MST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2006, 6:36 PM MST (01:36 UTC)
- Expired
- Dec 28, 2006, 2:49 PM MST
- In force
- 20 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KSLC 280136 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 636 PM MST WED DEC 27 2006 .A STORM SYSTEM WILL MOVE ACROSS NORTHERN ARIZONA TONIGHT... BRINGING SNOW TO THE HIGHER TERRAIN OF SOUTHERN UTAH. UTZ016-280600- /O.UPG.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/ /O.NEW.KSLC.HS.W.0017.061228T0136Z-061228T1800Z/ SOUTHWEST UTAH- 636 PM MST WED DEC 27 2006 ...HEAVY SNOW WARNING IN EFFECT UNTIL 11 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST THURSDAY. THE SNOW ADVISORY IS NO LONGER IN EFFECT. THIS HEAVY SNOW WARNING IS FOR THE SOUTHWEST VALLEYS OF UTAH INCLUDING CEDAR CITY. HEAVY SNOW HAS DEVELOPED IN THE SOUTHWEST VALLEYS OF UTAH WHICH WILL LAST THROUGH MOST OF THE NIGHT. SNOWFALL RATES OF UP TO 4 INCHES PER HOUR HAVE BEEN REPORTED. ACCUMULATIONS OF 4 TO 10 INCHES WILL MAKE TRAVEL TREACHEROUS THROUGH EASTERN IRON COUNTY TONIGHT. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ UTZ017-280600- /O.UPG.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/ /O.NEW.KSLC.WS.W.0018.061228T0136Z-061228T1800Z/ CENTRAL AND SOUTHWEST MOUNTAINS- 636 PM MST WED DEC 27 2006 ...WINTER STORM WARNING IN EFFECT UNTIL 11 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST THURSDAY. THE SNOW ADVISORY IS NO LONGER IN EFFECT. THIS WARNING IS FOR THE SOUTHWEST AND CENTRAL MOUNTAINS OF UTAH. SNOW IS INCREASING ACROSS SOUTHERN UTAH TONIGHT. ACCUMULATIONS OF 8 TO 16 INCHES ARE EXPECTED MAINLY FOR THE SOUTHWEST MOUNTAINS BY LATE THURSDAY MORNING. IN ADDITION...STRONG NORTH WINDS WILL DEVELOP AFTER MIDNIGHT MAINLY FOR AREAS WEST OF BRYCE...CREATING LOCAL BLIZZARD CONDITIONS AND CONSIDERABLE BLOWING SNOW. A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ UTZ014-280600- /O.EXA.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/ SANPETE/SEVIER VALLEYS- 636 PM MST WED DEC 27 2006 ...SNOW ADVISORY IN EFFECT UNTIL 11 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST THURSDAY. THIS SNOW ADVISORY IS FOR THE SANPETE AND SEVIER VALLEYS OF CENTRAL UTAH. ACCUMULATIONS OF 2 TO 4 INCHES ARE EXPECTED OVERNIGHT AND THURSDAY MORNING AS A STORM SYSTEM MOVES ACROSS SOUTHERN UTAH. THE HEAVIEST ACCUMULATIONS WILL LIKELY FALL IN THE SEVIER VALLEY WITH LESSER AMOUNTS FOR THE SANPETE VALLEY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ UTZ007>009-280600- /O.CON.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS- 636 PM MST WED DEC 27 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY. THIS SNOW ADVISORY IS FOR THE WASATCH AND WESTERN UINTA MOUNTAINS OF UTAH. ADDITIONAL ACCUMULATIONS OF 5 TO 10 INCHES ARE EXPECTED BY THURSDAY AFTERNOON...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. STORM TOTAL SNOWFALL IS EXPECTED TO BE 8 TO 15 INCHES. $$ UTZ010-015-280600- /O.CON.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/ WASATCH PLATEAU/BOOK CLIFFS-WEST CENTRAL UTAH- 636 PM MST WED DEC 27 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY. THIS SNOW ADVISORY IS IN EFFECT FOR THE WASATCH PLATEAU AND BOOK CLIFFS AND FOR VALLEY AREAS OF WEST CENTRAL UTAH. NEW SNOW OF 2 TO 4 INCHES WILL ACCUMULATE ALONG THE I-15 CORRIDOR OF WEST CENTRAL UTAH WITH 5 TO 10 INCHES ON THE WASATCH PLATEAU. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
5 follow-up statements
000 WWUS45 KSLC 280524 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1024 PM MST WED DEC 27 2006 .A STORM SYSTEM WILL MOVE ACROSS NORTHERN ARIZONA TONIGHT... BRINGING SNOW TO MUCH OF UTAH. HIGH PRESSURE RETURNS FOR LATE IN THE WEEK AND THE WEEKEND. UTZ016-281300- /O.CON.KSLC.HS.W.0017.000000T0000Z-061228T1800Z/ SOUTHWEST UTAH- 1024 PM MST WED DEC 27 2006 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY. THIS HEAVY SNOW WARNING IS FOR THE SOUTHWEST VALLEYS OF UTAH INCLUDING CEDAR CITY. HEAVY SNOW WILL SLOWLY DECREASE OVERNIGHT AND THURSDAY MORNING FOR THE CEDAR CITY AREA. REPORTS INDICATE ABOUT A FOOT OF SNOW HAS FALLEN AROUND CEDAR CITY THIS EVENING. ADDITIONAL ACCUMULATIONS OF 2 TO 6 INCHES ARE EXPECTED. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ UTZ017-281300- /O.CON.KSLC.WS.W.0018.000000T0000Z-061228T1800Z/ CENTRAL AND SOUTHWEST MOUNTAINS- 1024 PM MST WED DEC 27 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY. THIS WARNING IS FOR THE SOUTHWEST AND CENTRAL MOUNTAINS OF UTAH. SNOW WILL CONTINUE ACROSS THE MOUNTAINS OF SOUTHWEST UTAH OVERNIGHT THEN SLOWLY DECREASE THURSDAY MORNING. ACCUMULATIONS OF 8 TO 16 INCHES ARE EXPECTED MAINLY FOR THE SOUTHWEST MOUNTAINS BY LATE THURSDAY MORNING. IN ADDITION...STRONG NORTH WINDS WILL DEVELOP AFTER MIDNIGHT MAINLY FOR AREAS WEST OF BRYCE...CREATING LOCAL BLIZZARD CONDITIONS AND CONSIDERABLE BLOWING SNOW. A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ UTZ013-018-020-281300- /O.EXA.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/ SAN RAFAEL SWELL-HENRY MOUNTAINS-SOUTH CENTRAL UTAH- 1024 PM MST WED DEC 27 2006 ...SNOW ADVISORY IN EFFECT UNTIL 11 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST THURSDAY. THIS SNOW ADVISORY IS IN EFFECT FOR THE SAN RAFAEL SWELL...THE HENRY MOUNTAINS AND SOUTH CENTRAL UTAH. SNOW WILL INCREASE IN THE ADVISORY AREA OVERNIGHT. ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED IN THE SAN RAFAEL SWELL AND SOUTH CENTRAL UTAH WITH 4 TO 10 INCHES FOR THE HENRY MOUNTAINS. A SNOW ADVISORY MEANS NEW SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES ACROSS THE AREA. $$ UTZ007>009-281300- /O.CON.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS- 1024 PM MST WED DEC 27 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY. THIS SNOW ADVISORY IS FOR THE WASATCH AND WESTERN UINTA MOUNTAINS OF UTAH. ADDITIONAL ACCUMULATIONS OF 3 TO 8 INCHES ARE EXPECTED BY THURSDAY AFTERNOON...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. $$ UTZ010-014-015-281300- /O.CON.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/ WASATCH PLATEAU/BOOK CLIFFS-SANPETE/SEVIER VALLEYS- WEST CENTRAL UTAH- 1024 PM MST WED DEC 27 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY. THIS SNOW ADVISORY IS IN EFFECT FOR THE WASATCH PLATEAU AND BOOK CLIFFS AND FOR VALLEY AREAS OF WEST CENTRAL UTAH. NEW SNOW ACCUMULATIONS OF 2 TO 4 INCHES WILL OCCUR ALONG THE I-15 CORRIDOR OF WEST CENTRAL UTAH WITH 5 TO 10 INCHES ON THE WASATCH PLATEAU. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS45 KSLC 280915 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 215 AM MST THU DEC 28 2006 .A STORM SYSTEM WILL MOVE ACROSS NORTHERN ARIZONA TONIGHT... BRINGING SNOW TO MUCH OF UTAH. HIGH PRESSURE RETURNS FOR LATE IN THE WEEK AND THE WEEKEND. UTZ016-281715- /O.CAN.KSLC.HS.W.0017.000000T0000Z-061228T1800Z/ /O.EXA.KSLC.WS.W.0018.000000T0000Z-061228T1800Z/ SOUTHWEST UTAH- 215 AM MST THU DEC 28 2006 ...HEAVY SNOW WARNING IS CANCELLED... ...WINTER STORM WARNING IN EFFECT UNTIL 11 AM MST THIS MORNING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. THE HEAVY SNOW WARNING HAS BEEN CANCELLED. THIS WINTER STORM WARNING IS FOR THE SOUTHWEST VALLEYS OF UTAH INCLUDING CEDAR CITY. HEAVY SNOW WILL CONTINUE DURING THE EARLY MORNING HOURS BEFORE DECREASING BY THE AFTERNOON. REPORTS INDICATE THAT OVER A FOOT OF SNOW HAS FALLEN IN THE CEDAR CITY AREA...WITH ADDITIONAL ACCUMULATIONS OF 3 TO 6 INCHES EXPECTED. ADDITIONALLY...STRONG NORTH WINDS OF 25 TO 30 MPH WITH HIGHER GUSTS ARE DEVELOPING AND ARE EXPECTED TO CONTINUE AT LEAST INTO THE LATE MORNING. THIS WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW AND LOCALIZED BLIZZARD CONDITIONS THAT WILL MAKE TRAVEL TREACHEROUS...PARTICULARLY ALONG THE I-15 CORRIDOR. A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ UTZ015-281715- /O.UPG.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/ /O.EXA.KSLC.WS.W.0018.000000T0000Z-061228T1800Z/ WEST CENTRAL UTAH- 215 AM MST THU DEC 28 2006 ...WINTER STORM WARNING IN EFFECT UNTIL 11 AM MST THIS MORNING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. THE SNOW ADVISORY IS NO LONGER IN EFFECT. THIS WINTER STORM WARNING IS IN EFFECT FOR THE VALLEY AREAS OF WEST CENTRAL UTAH. HEAVY SNOW WILL CONTINUE DURING THE EARLY MORNING HOURS BEFORE DECREASING BY THE AFTERNOON. ADDITIONAL ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED. ADDITIONALLY...NORTH WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS HAVE ALREADY BEEN REPORTED IN THE AREA AND WILL CONTINUE INTO THE LATE MORNING HOURS. THIS WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW AND LOCALIZED BLIZZARD CONDITIONS THAT WILL MAKE TRAVEL TREACHEROUS...PARTICULARLY ALONG THE I-15 CORRIDOR. A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ UTZ017-281715- /O.CON.KSLC.WS.W.0018.000000T0000Z-061228T1800Z/ CENTRAL AND SOUTHWEST MOUNTAINS- 215 AM MST THU DEC 28 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. THIS WARNING IS FOR THE SOUTHWEST AND CENTRAL MOUNTAINS OF UTAH. SNOW WILL CONTINUE ACROSS THE MOUNTAINS OF SOUTHWEST UTAH OVERNIGHT THEN SLOWLY DECREASE THURSDAY MORNING. ACCUMULATIONS OF 8 TO 16 INCHES ARE EXPECTED MAINLY FOR THE SOUTHWEST MOUNTAINS BY LATE THURSDAY MORNING. IN ADDITION...STRONG NORTH WINDS WILL DEVELOP AFTER MIDNIGHT MAINLY FOR AREAS WEST OF BRYCE...CREATING LOCAL BLIZZARD CONDITIONS AND CONSIDERABLE BLOWING SNOW. A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ UTZ007>009-281715- /O.CON.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS- 215 AM MST THU DEC 28 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. THIS SNOW ADVISORY IS FOR THE WASATCH AND WESTERN UINTA MOUNTAINS OF UTAH. ADDITIONAL ACCUMULATIONS OF 3 TO 8 INCHES ARE EXPECTED BY THURSDAY AFTERNOON...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. $$ UTZ010-014-281715- /O.CON.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/ WASATCH PLATEAU/BOOK CLIFFS-SANPETE/SEVIER VALLEYS- 215 AM MST THU DEC 28 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. THIS SNOW ADVISORY IS IN EFFECT FOR THE WASATCH PLATEAU AND BOOK CLIFFS AND FOR VALLEY AREAS OF WEST CENTRAL UTAH. NEW SNOW ACCUMULATIONS OF 2 TO 4 INCHES WILL OCCUR ALONG THE I-15 CORRIDOR OF WEST CENTRAL UTAH WITH 5 TO 10 INCHES ON THE WASATCH PLATEAU. $$ UTZ013-018-020-281715- /O.CON.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/ SAN RAFAEL SWELL-HENRY MOUNTAINS-SOUTH CENTRAL UTAH- 215 AM MST THU DEC 28 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. THIS SNOW ADVISORY IS IN EFFECT FOR THE SAN RAFAEL SWELL...THE HENRY MOUNTAINS AND SOUTH CENTRAL UTAH. SNOW WILL INCREASE IN THE ADVISORY AREA OVERNIGHT. ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED IN THE SAN RAFAEL SWELL AND SOUTH CENTRAL UTAH WITH 4 TO 10 INCHES FOR THE HENRY MOUNTAINS. A SNOW ADVISORY MEANS NEW SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES ACROSS THE AREA. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS45 KSLC 281124 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 424 AM MST THU DEC 28 2006 .A STORM SYSTEM WILL MOVE ACROSS NORTHERN ARIZONA TONIGHT... BRINGING SNOW TO MUCH OF UTAH. HIGH PRESSURE RETURNS FOR LATE IN THE WEEK AND THE WEEKEND. UTZ007-281230- /O.CAN.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/ WASATCH MOUNTAINS I-80 NORTH- 424 AM MST THU DEC 28 2006 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE SNOW ADVISORY FOR THE WASATCH MOUNTAINS NORTH OF I-80. OCCASIONAL LIGHT SNOW THIS MORNING WILL PRODUCE LITTLE ADDITIONAL ACCUMULATION. SCATTERED SNOW SHOWERS WILL LINGER INTO THE AFTERNOON...THEN END EARLY THIS EVENING. $$ UTZ015>017-281800- /O.CON.KSLC.WS.W.0018.000000T0000Z-061228T1800Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH-CENTRAL AND SOUTHWEST MOUNTAINS- 424 AM MST THU DEC 28 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. THIS WINTER STORM WARNING IS IN EFFECT FOR THE CENTRAL AND SOUTHWEST MOUNTAINS...AND FOR THE WEST CENTRAL AND SOUTHWEST VALLEYS OF UTAH. AREAS OF MODERATE TO HEAVY SNOW WILL CONTINUE DURING THE EARLY MORNING HOURS. THE HEAVIEST SNOW WILL REMAIN OVER THE MOUNTAINS... AND NEAR THE I-15 CORRIDOR THIS MORNING. ADDITIONAL ACCUMULATIONS OF 4 TO 10 INCHES ARE EXPECTED IN THE MOUNTAINS...WITH 1 TO 4 INCHES IN THE VALLEYS. ADDITIONALLY...NORTH WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS ARE PRODUCING AREAS OF BLOWING AND DRIFTING SNOW IN THE VALLEY LOCATIONS. A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS EXPECTED. STRONG WINDS WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW TODAY. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE... ESPECIALLY ALONG RURAL OR LESSER MAINTAINED ROADWAYS. $$ UTZ008-009-281800- /O.CON.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/ WASATCH MOUNTAINS SOUTH OF I-80-WESTERN UINTA MOUNTAINS- 424 AM MST THU DEC 28 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. THIS SNOW ADVISORY IS FOR THE WASATCH MOUNTAINS SOUTH OF I-80 AND THE WESTERN UINTA MOUNTAINS OF NORTHEAST UTAH. ADDITIONAL ACCUMULATIONS OF 1 TO 4 INCHES ARE EXPECTED IN THE WASATCH MOUNTAIN PORTION...WITH 3 TO 6 INCHES FOR THE WESTERN UINTA MOUNTAINS. SNOW WILL TAPER OFF THIS AFTERNOON...WITH MINIMAL ADDITIONAL ACCUMULATIONS EXPECTED. $$ UTZ010-014-281800- /O.CON.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/ WASATCH PLATEAU/BOOK CLIFFS-SANPETE/SEVIER VALLEYS- 424 AM MST THU DEC 28 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING FOR THE WASATCH PLATEAU AND BOOKS CLIFFS...AND FOR THE SEVIER AND SANPETE VALLEYS. ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED IN THE SEVIER AND SANPETE VALLEYS THIS MORNING. FOR THE WASATCH PLATEAU AND BOOK CLIFFS...ACCUMULATIONS OF 5 TO 10 INCHES ARE EXPECTED. SNOW WILL TAPER OFF WITH LITTLE ADDITIONAL ACCUMULATION FOR THE VALLEYS THIS AFTERNOON. SNOW SHOWERS WILL REMAIN LIKELY FOR THE WASATCH PLATEAU AND BOOK CLIFFS THIS AFTERNOON...BUT ADDITIONAL ACCUMULATIONS WILL BE MINIMAL. $$ UTZ013-018-020-281800- /O.CON.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/ SAN RAFAEL SWELL-HENRY MOUNTAINS-SOUTH CENTRAL UTAH- 424 AM MST THU DEC 28 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. THIS SNOW ADVISORY IS IN EFFECT FOR THE SAN RAFAEL SWELL...THE HENRY MOUNTAINS AND SOUTH CENTRAL UTAH. SNOW WILL INCREASE IN THE ADVISORY AREA EARLY THIS MORNING. ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED IN THE SAN RAFAEL SWELL AND SOUTH CENTRAL UTAH WITH 5 TO 10 INCHES FOR THE HENRY MOUNTAINS. A SNOW ADVISORY MEANS NEW SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES ACROSS THE AREA. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS45 KSLC 281819 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1119 AM MST THU DEC 28 2006 UTZ015-016-281930- /O.CAN.KSLC.WS.W.0018.000000T0000Z-061228T1800Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- 1119 AM MST THU DEC 28 2006 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ALLOWED THE WINTER STORM WARNING FOR WEST CENTRAL UTAH AND SOUTHWEST UTAH TO EXPIRE. SNOW INTENSITY HAS DECREASED IN THESE AREAS. ALTHOUGH LIGHT SNOW WILL PERSIST INTO TONIGHT...ANY ADDITIONAL ACCUMULATION WILL BE AROUND AN INCH OR LESS AND THIS WILL BE MAINLY ALONG THE I-15 CORRIDOR. $$ UTZ008-014-020-281930- /O.CAN.KSLC.SN.Y.0051.000000T0000Z-061228T1800Z/ WASATCH MOUNTAINS SOUTH OF I-80-SANPETE/SEVIER VALLEYS- SOUTH CENTRAL UTAH- 1119 AM MST THU DEC 28 2006 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ALLOWED THE THE SNOW ADVISORY FOR THE WASATCH MOUNTAINS SOUTH OF I-80...THE SANPETE AND SEVIER VALLEYS...AND SOUTH CENTRAL UTAH TO EXPIRE. LIGHT SNOW WILL PERSIST AT TIMES INTO THIS EVENING IN THE MOUNTAINS AND THE SANPETE AND SEVIER VALLEYS...BUT ANY ADDITIONAL ACCUMULATION WILL BE AROUND AN INCH OR LESS. SNOW HAS ENDED IN SOUTH CENTRAL UTAH. SNOW SHOWERS ARE STILL POSSIBLE THERE TODAY BUT NO ACCUMULATION IS EXPECTED. $$ UTZ017-290230- /O.EXT.KSLC.WS.W.0018.000000T0000Z-061229T0500Z/ CENTRAL AND SOUTHWEST MOUNTAINS- 1119 AM MST THU DEC 28 2006 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 10 PM MST THIS EVENING... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 10 PM MST THIS EVENING. THIS WINTER STORM WARNING IS FOR THE CENTRAL AND SOUTHWEST MOUNTAINS. PERIODS OF SNOW WILL CONTINUE INTO TONIGHT BUT ADDITIONAL ACCUMULATIONS WILL BE HIGHLY VARIBLE...RANGING FROM AN INCH OR SO UP TO 8 INCHES IN FAVORED SPOTS. ADDITIONALLY...NORTH WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS ARE PRODUCING AREAS OF BLOWING AND DRIFTING SNOW IN EXPOSED LOCATIONS. SNOW MAY LAST THROUGH THE NIGHT IN THE SOUTHERN UTAH MOUNTAINS AND THIS WARNING MAY NEED TO BE EXTENDED AGAIN. A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS EXPECTED. STRONG WINDS WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW TODAY. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE... ESPECIALLY ALONG RURAL OR LESSER MAINTAINED ROADWAYS. $$ UTZ009-290230- /O.EXT.KSLC.SN.Y.0051.000000T0000Z-061229T0500Z/ WESTERN UINTA MOUNTAINS- 1119 AM MST THU DEC 28 2006 ...SNOW ADVISORY NOW IN EFFECT UNTIL 10 PM MST THIS EVENING... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 10 PM MST THIS EVENING. THIS SNOW ADVISORY IS FOR THE WESTERN UINTA MOUNTAINS OF NORTHEAST UTAH. ADDITIONAL ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED. SNOW WILL CONTINUE AT TIMES IN THESE MOUNTAINS THROUGH THIS EVENING...WITH THE BULK OF THE ACCUMULATION ALONG THE NORTH SLOPES. THE SNOW MAY LAST THROUGH THE NIGHT IN THE UINTA MOUNTAINS AND THIS ADVISORY MAY NEED TO BE EXTENDED AGAIN. $$ UTZ010-290230- /O.EXT.KSLC.SN.Y.0051.000000T0000Z-061229T0500Z/ WASATCH PLATEAU/BOOK CLIFFS- 1119 AM MST THU DEC 28 2006 ...SNOW ADVISORY NOW IN EFFECT UNTIL 10 PM MST THIS EVENING... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 10 PM MST THIS EVENING. THIS SNOW ADVISORY IS FOR THE WASATCH PLATEAU AND BOOK CLIFFS OF NORTHEAST UTAH. ADDITIONAL ACCUMULATIONS OF 3 TO 8 INCHES ARE EXPECTED. SNOW WILL CONTINUE AT TIMES IN THESE MOUNTAINS THROUGH THIS EVENING. IT IS POSSIBLE THAT THE SNOW MAY LAST THROUGH THE NIGHT IN THESE MOUNTAINS AND THIS ADVISORY MAY NEED TO BE EXTENDED AGAIN. $$ UTZ013-018-290230- /O.EXT.KSLC.SN.Y.0051.000000T0000Z-061229T0500Z/ SAN RAFAEL SWELL-HENRY MOUNTAINS- 1119 AM MST THU DEC 28 2006 ...SNOW ADVISORY NOW IN EFFECT UNTIL 10 PM MST THIS EVENING... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 10 PM MST THIS EVENING. THIS SNOW ADVISORY IS IN EFFECT FOR THE SAN RAFAEL SWELL AND THE HENRY MOUNTAINS IN EASTERN UTAH. ACCUMULATIONS OF 2 TO 6 INCHES ARE EXPECTED IN THE SAN RAFAEL SWELL WITH THE HIGHER AMOUNTS AT THE HIGHER ELEVATIONS. ADDITIONAL SNOWFALL OF 5 TO 10 INCHES IS EXPECTED IN THE HENRY MOUNTAINS. WIDESPREAD SNOW WILL CONTINUE IN THESE LOCATIONS INTO TONIGHT ...ALTHOUGH ACCUMULATIONS WILL BE HIGHLY VARIABLE. THE SNOW MAY NOT STOP TONIGHT AND THIS ADVISORY MAY NEED TO BE EXTENDED. A SNOW ADVISORY MEANS NEW SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES ACROSS THE AREA. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS45 KSLC 282149 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 249 PM MST THU DEC 28 2006 .A STORM SYSTEM OVER ARIZONA WILL SLOWLY MOVE TO NEW MEXICO TONIGHT. MOISTURE WILL DECREASE OVER UTAH AS THE LOW MOVES AWAY. UTZ017-282300- /O.CAN.KSLC.WS.W.0018.000000T0000Z-061229T0500Z/ CENTRAL AND SOUTHWEST MOUNTAINS- 249 PM MST THU DEC 28 2006 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE WINTER STORM WARNING. SNOW HAS DECREASED TO SNOW SHOWERS OVER THE CENTRAL AND SOUTHWEST MOUNTAINS OF UTAH. LOCAL 1 TO 3 INCH ACCUMULATIONS WILL OCCUR THIS EVENING BEFORE THE SNOW SHOWERS END. $$ UTZ009-010-013-018-282300- /O.CAN.KSLC.SN.Y.0051.000000T0000Z-061229T0500Z/ WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- SAN RAFAEL SWELL-HENRY MOUNTAINS- 249 PM MST THU DEC 28 2006 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE SNOW ADVISORY. SNOW HAS DECREASED TO SNOW SHOWERS. LOCAL 1 TO 3 INCH ACCUMULATIONS WILL OCCUR OVER THE AREA THIS EVENING BEFORE THE SNOW ENDS OVERNIGHT. THE MOST LIKELY AREA FOR ACCUMULATIONS WILL BE THE NORTH SLOPES OF THE UINTA MOUNTAINS AND NORTH SLOPES OF THE BOOK CLIFFS. $$ GIBSON FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this winter storm warning went out at Dec 27, 4:00 PM MST, 2 hours 36 minutes earlier.
Area forecast discussion, Dec 27, 4:00 PM MST, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 400 PM MST WED DEC 27 2006 .SYNOPSIS...A PACIFIC STORM SYSTEM WILL IMPACT THE INTER-MOUNTAIN WEST THROUGH THURSDAY. STRONG HIGH PRESSURE ALOFT TRAILING THIS STORM WILL SETTLE OVER THE GREAT BASIN BY THE WEEKEND. && .DISCUSSION...THE LARGE PACIFIC SYSTEM IMPACTING THE REGION IS SPLITTING THIS AFTERNOON. THE SOUTHERN STREAM STREAM PIECE IS PICKING UP BETTER DYNAMICS AT THE EXPENSE OF THE NORTHERN SYSTEM. THIS MORNINGS NAM RUN SUGGESTED A CLOSING OFF THE SOUTHERN STREAM WAVE OVER SOUTHEAST NV WHICH APPEARS TO BE HAPPENING. WEAK BANDING DEVELOPED EARLIER OVER EAST CENTRAL NV. EXPECT BANDING TO REGENERATE TO THE NORTHWEST OF THE LOW CENTER AND IMPACT MAINLY THE 1-15 CORRIDOR FROM FILMORE TO CEDAR CITY THIS EVENING. EXPANDED THE ADVISORY TO INCLUDE ZONES 15 AND 16 AS THESE AREAS COULD SEE BANDING AS WELL AS UPSLOPING BEHIND THE COLD FRONT TONIGHT. AS THE LOW CENTER MOVES EAST ACROSS NORTHERN AZ MORE BANDING IS POSSIBLE. CURRENT MODEL TRENDS SUGGEST A BAND DEVELOPING ACROSS THE SAN RAFAEL SWELL SOUTHWARD INTO NORTHERN AZ. HAVE UPPED SNOW FORECAST FOR PORTIONS OF SOUTHCENRAL AND SOUTHEAST UTAH...ALTHOUGH PINPOINTING BAND GENERATION AREA IS TRICKY. AS THE SYSTEM PULLS AWAY THURSDAY IT IS EXPECT TO BECOME THE 2ND MAJOR BLIZZARD EVENT FOR THE HIGH PLAINS THIS MONTH. STRONG CAA BEHIND THE FRONT WILL ALLOW GAP WINDS TO DEVELOP IN SOUTHWEST UTAH. ISSUED A WIND ADVISORY FOR 17 AND 19 IN WASHINGTON COUNTY. THE PARAMETERS ARE STRONG ENOUGH TO WARRANT A HIGH WIND WARNING...BUT THE ORIENTATION OF THE GRADIENT MAY NOT ALLOW FOR FULL FUNNELING. GUIDANCE BASED ON LOCAL STUDIES IS SPLIT DOWN THE MIDDLE AS FAR AS ADVISORY VS. WARNING. WIND GUSTS TO 60 MPH AND HIGHER ARE CERTAINLY POSSIBLE. THE CAA WANES SLOWLY THROUGH THURSDAY EVENING AS HIGH PRESSURE BUILDS INTO THE REGION. COLD NORTHERLY FLOW REMAINS IN PLACE THROUGH THE WEEKEND...AND OROGRAPHICALLY INDUCES SNOW SHOWERS ARE POSSIBLE THROUGH FRIDAY ACROSS THE SOUTH CENTRAL MOUNTAINS. NO SIGNIFICANT SYSTEMS EXPECTED THROUGH EARLY NEXT WEEK. && .AVIATION...WINDS SHOULD REMAIN NORTHERLY DUE TO OUTFLOW FROM THE SHOWERS TO THE WEST OF THE AIRFIELD. WINDS WILL TURN BACK TO THE SOUTHWEST AS THE COLD FRONT GETS CLOSER TO THE AIRPORT AT AROUND 02-03Z. WIND GUSTS TO NEAR 20KTS WILL ALSO BE POSSIBLE AHEAD OF THE FRONT. RAIN SHOWERS WILL CONTINUE WITH SNOW BEGINNING TO MIX IN AFTER 02Z. OCCASIONAL MVFR CEILINGS AND VISIBILITIES ARE POSSIBLE IN SHOWERS WITH CONDITIONS BECOMING PREDOMINATELY LOW END MVFR IN SNOW AFTER 02-03Z...WITH A 30 PERCENT CHANCE OF PERIODS OF IFR IN HEAVIER SNOW. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...SNOW ADVISORIES MOUNTAIN AREAS EXCEPT THE HENRY MOUNTAINS AND PORTIONS OF WEST CENTRAL UTAH THROUGH 18Z THURSDAY UTZ007>010-015>017. ...WIND ADVISORY FOR GAP WINDS WASHINGTON COUNTY LATE TONIGHT THROUGH FRIDAY MORNING UTZ017-019. WY...NONE. && PUBLIC...SMITH AVIATION...YOUNG FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Dec 27, 6:50 AM MST, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 650 AM MST WED DEC 27 2006 UTZ001>021-WYZ021-281400- CACHE VALLEY/UTAH PORTION-CASTLE COUNTRY-CENTRAL AND SOUTHWEST MOUNTAINS-GLEN CANYON RECREATION AREA/LAKE POWELL-GREAT SALT LAKE DESERT AND MOUNTAINS-HENRY MOUNTAINS-NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-SOUTH CENTRAL UTAH-SOUTHERN WASATCH FRONT-SOUTHWEST UTAH-SOUTHWEST WYOMING- UTAHS DIXIE AND ZION NATIONAL PARK-WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-WASATCH PLATEAU/BOOK CLIFFS-WEST CENTRAL UTAH-WESTERN UINTA BASIN-WESTERN UINTA MOUNTAINS- 650 AM MST WED DEC 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN TWO-THIRDS OF UTAH AND EXTREME SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT A COLD PACIFIC STORM SYSTEM WILL APPROACH UTAH THROUGH NEVADA TODAY. THIS STORM WILL BRING WIDESPREAD PRECIPITATION TO THE STATE. HEAVY SNOW ARE EXPECTED IN THE MOUNTAINS. SNOW ADVISORIES ARE IN EFFECT FOR ALL OF UTAHS MOUNTAINS...WITH THE EXCEPTION OF THE HENRY MOUNTAINS IN SOUTHEAST UTAH. VALLEY LOCATIONS WILL SEE A MIX OF RAIN AND SNOW THIS MORNING... FOLLOWED BY PERIODS OF SNOW LATER THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. ACCUMULATIONS IN THE VALLEYS WILL GENERALLY REMAIN AT TWO INCHES OR LESS. A COLD FRONT WILL MOVE SOUTH THROUGH THE STATE TONIGHT. STRONG NORTHWEST WINDS ARE EXPECTED ACROSS WESTERN UTAH BEHIND THE FRONT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SNOW...HEAVY AT TIMES IN THE MOUNTAINS...WILL CONTINUE INTO THURSDAY MORNING. SNOW WILL BEGIN TO TAPER OFF THROUGH THE AFTERNOON AS THE CENTER OF THE STORM MOVES EAST THROUGH THE SOUTHERN ROCKIES. STRONG WINDS BEHIND THE WEDNESDAY NIGHT COLD FRONT ARE LIKELY THROUGH THE NORTH TO SOUTH CANYONS OF WASHINGTON COUNTY. WINDS WILL BE PARTICULARLY STRONG OVER THE WESTERN AND SOUTHERN PORTION OF THE COUNTY. AN HIGH WIND WATCH HAS BEEN ISSUED FOR LATE TONIGHT THROUGH FRIDAY MORNING. WINDS OF 30 TO 40 MPH WITH STRONGER GUSTS ARE EXPECTED. HIGH PRESSURE ALOFT WILL REMAIN TO THE WESTERN GREAT BASIN FOR FRIDAY AND BEYOND. DRY CONDITIONS WITH GENERALLY SEASONAL TEMPERATURES WILL SPREAD ACROSS UTAH DURING THE PERIOD. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 6:36 PM MST | Heavy Snow Warning | SLC | 8 hr |
Nearby
Winter Storm Warnings in Utah, 2006Every winter storm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.